Follow
Young-Heon Kim
Young-Heon Kim
Verified email at math.ubc.ca - Homepage
Title
Cited by
Cited by
Year
Continuity, curvature, and the general covariance of optimal transportation
YH Kim, RJ McCann
J. Eur. Math. Soc. (JEMS) 12, 1009-1040., 2010
1642010
When is multidimensional screening a convex program?
A Figalli, YH Kim, RJ McCann
Journal of Economic Theory 146 (2), 454-478, 2011
1012011
Structure of optimal martingale transport plans in general dimensions
N Ghoussoub, YH Kim, T Lim
The Annals of Probability 47 (1), 109-164, 2019
992019
Hölder continuity and injectivity of optimal maps
A Figalli, YH Kim, RJ McCann
Archive for Rational Mechanics and Analysis 209 (3), 747-795, 2013
92*2013
Wasserstein barycenters over Riemannian manifolds
YH Kim, B Pass
Advances in Mathematics 307, 640-683, 2017
852017
Towards the smoothness of optimal maps on Riemannian submersions and Riemannian products (of round spheres in particular)
YH Kim, RJ McCann
Journal für die reine und angewandte Mathematik (Crelles Journal) 2012 (664 …, 2012
59*2012
A general condition for Monge solutions in the multi-marginal optimal transport problem
YH Kim, B Pass
SIAM Journal on Mathematical Analysis 46 (2), 1538-1550, 2014
582014
Partial regularity of Brenier solutionsof the Monge-Ampère equation
A Figalli, YH Kim
Discrete and Continuous Dynamical Systems 28 (2), 559-565, 2010
582010
A generalization of Caffarelli’s contraction theorem via (reverse) heat flow
YH Kim, E Milman
Mathematische Annalen 354 (3), 827-862, 2012
532012
Regularity of optimal transport maps on multiple products of spheres
YH Kim, RJ McCann, A Figalli
Journal of the European Mathematical Society 15 (4), 1131-1166, 2013
452013
Pseudo-Riemannian geometry calibrates optimal transportation
YH Kim, RJ McCann, M Warren
Arxiv preprint arXiv:0907.4962, 2009
452009
Counterexamples to continuity of optimal transport maps on positively curved Riemannian manifolds
YH Kim
International Mathematics Research Notices 2008, rnn120, 2008
402008
Multi-marginal optimal transport on Riemannian manifolds
YH Kim, B Pass
American Journal of Mathematics 137 (4), 1045-1060, 2015
392015
Towards a mathematical theory of trajectory inference
H Lavenant, S Zhang, YH Kim, G Schiebinger
arXiv preprint arXiv:2102.09204, 2021
362021
PDE methods for optimal Skorokhod embeddings
N Ghoussoub, YH Kim, AZ Palmer
Calculus of Variations and Partial Differential Equations 58 (3), 113, 2019
262019
Optimal Brownian stopping when the source and target are radially symmetric distributions
N Ghoussoub, YH Kim, T Lim
SIAM Journal on Control and Optimization 58 (5), 2765-2789, 2020
22*2020
On weak solutions of elliptic equations with singular drifts
H Kim, YH Kim
SIAM Journal on Mathematical Analysis 47 (2), 1271-1290, 2015
202015
Optimal transport with controlled dynamics and free end times
N Ghoussoub, YH Kim, AZ Palmer
SIAM Journal on Control and Optimization 56 (5), 3239-3259, 2018
172018
A solution to the Monge transport problem for Brownian martingales
N Ghoussoub, YH Kim, AZ Palmer
152021
Surfaces with boundary: their uniformizations, determinants of Laplacians, and isospectrality
YH Kim
152008
The system can't perform the operation now. Try again later.
Articles 1–20